# SDR AALA960515

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N225AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49175
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TUL - FRAME CORROSION STATION 1320 L27B BOTTOM OF J ANGLE MATERIAL WAS REMOVED AND REPAIRED PER ESO.  REPAIRED PER ESO 80559 DATED 4/3/96.  (M)
